Doctor insights on:
Is It Okay To Take Vomiting Meds While Am Taking Prenatal
Will gilenya (fingolimod) cause balance problems. since taking it my balance worse. I keep vomiting. Neuro out of town! any OTC meds I can take?
Why you taking it?: Gilenya (fingolimod) is for MS but your profile doesn't mention MS. Your "neuro" must have someone covering for him/her while he/she is out of town(!). (I hope you don't call your "neuro" that to his/her face; it would be very disrespectful.) Maybe you're having an MS flare. I can't think of anything OTC that treats nausea and vomiting. ...Read more
Speak to your doc: Speak to your prescriber regarding the nausea to see if you need to change Meds. But to answer your ? ,try taking your med at bedtime, which lessens this, also you can buy meclizine OTC at your pharmacy. Several prescription Meds also address nausea by affecting brain sensors, or speeding the gut motility. ...Read more
My wife is 27, she spits alot, eat pepperish food, complain of chest irritation as if she want to vomit n do vomit.Plz what is wrong n med to take.
My daughter suffers from severe travel sickness . Has just used serc and stemital separately on 27 hour plane trip with no effect ...Still vomiting ...What is strongest or most effect meds she can take when travelling home ?
Varies among people: A primary care doctor, a neurologist, and an ENT specialist may be able to devise a plan of using one or two meds in different doses to find the best response for an individual patient. It would take some time to test the meds and doses (so wouldn't help as much for a one-time trip). If frequent travel is needed, a patient may be able to train herself do better, but training would also take time. ...Read more
Hi ! why every time i take the prenatal vitamins I have to vomit can't eat feel dizzy ? Does it supposed to do that to me or ? Im eleven weeks pregno ?
Switch vitamins: Different formulations of vitamins can cause nausea in some patients. Most patients can find a vitamin that doesn't cause those symptoms. Try a few different ones. ...Read more
Meds effect appetite by the time i take them I am not hungry hrs later i'm so hungry feel like i'm going to vomit. Protein shake ok or cause wgt gain?
Protein Shakes : It's not the protein as much as the calories in the shake. Not sure which meds you are on and why? If you have no choice but to take them, you might want to discuss your appetite problems with your doctor. A long term "liquid" diet is problematic in terms of maintaining adequate nutrition, unless you consult with a nutritionist first. I would get to the root of the problem and correct the meds. ...Read more
Can metformin cause me to be sick? When I take a metformin pill , I start vomiting. Is there any other type of drug for insulin resistance/pcos
ANY nausea med rec to take to my GI? Zofran, phernegan, reglan (metoclopramide) & their relations=anaphylaxis. OTC not strong enough. SEVERE nausea w/some vomiting.
Meds effect appetite by the time i take them not hungry hrs later so hungry feel like i'm going to vomit. Protein shake ok or cause weight gain?
I have been burping up egg tasting burp. And I woke up 3 hours ago to severe stomach pain and threw up black vomit I have GERD but take meds for it ?
I'm in my 2nd trimester of pregnancy and my morning sickness has subdued. At night i take prenatal vitamins an hour after eating & i always feel very nauseous & i end up vomiting. Why is this happening?
Maybe iron.: Prenatal vitamins have more iron in them than regular vitamins which may be upsetting your stomach. You could taking the vitamin as half after breakfast and half after dinner to see if that helps. I'd also take it right after dinner (don't wait an hour). You could try a different brand (but they all have iron). Start with half tab twice a day with food and let me know if it helps -. ...Read more
I'm 34 weeks pregnant and have come down with some kind of stomach bug overnight. Diarrhea and some vomiting. What are some safe meds to take?
Took prenatal vit with lunch. But i threw up 3-4 hours later. Would the vit have mostly been absorbed? Should i take another one just to be sure ?
Don't worry: Vitamin was mostly absorbed, .Get a more detailed answer ›
I am a few weeks pregnant. Taking prenatal vitamins. I took one about 30 mins before eating and throwing up EVERYTHING. Should I take another one?
Would I benefit from imatrex as to just taking tylenol for my migraines? Usually behind one eye, zig zag around eyes, nauseated, throwing up at times. Can not take antihistamines, or OTC cough meds. gives me heart palpatations. Although I do use Alaway an
I had allergic reaction & took 2 benadryl (diphenhydramine). Within 15 mins, i threw up. I'm worried i threw up the med before it worked. How soon can I take more?
I'm pregnant. I threw up 1 hour after I took my prenatal vitamins. Should I take another or wait till tomorrow?
You should be:
fine to take your next prenatal vitamin tomorrow.
Congratulations and take care. ...Read more
Im sick with the flu, I need to take my night time meds how long do i have to keep them down so If i throw up again i wont be throwing up my pills?
It depends.: I'm so sorry you feel this bad. Nausea and vomiting are worse than almost anything else. However, we need to know what meds you're taking and whether they are tabs, capsules, timed released or whatever. I suggest you resubmit your question with this information. One of us should be able to give you the advice you need. ...Read more
Will i fail a ua from lab if i put some reside in urine bcuz i threw up my meds and worried it would be in there. Take opana & has false negs b4.
My nephew 21 has autism has been throwing up for 5 yrs. he has had all kinds of test done by GI doctors and can not find anything he takes nausea med?
Work w/ specialist: His autism doctor needs to be involved w/ the GI one. This is a fairly common symptom that can become a like a behavioral tic. So much depends on the specific person that it's hard to predict success, but it can be modified for some. The duration may make it harder, but have hope for a good behavior therapist! ...Read more
Im day 5 post tonsillectomy & just tried to eat but threw up. I have a terrible pain in my ears & haven't taken pain meds for 6 hrs. Should I take meds?
Yes: The 4th through 6th day after a tonsillectomy are often the worst because the septic crust breaks off of the tonsillar fossae are the raw surface is exposed to air. Therefore pain meds should not only be taken but you may need to continue to take them for 3 or 4 more days. Continue to drink as much as possible. Pain referred to the ears is very common. ...Read more
M 35, 160. took usual AM meds 40 prozac 40 pantoprazole 150 Wellbutrin (bupropion) 24 hr Claritin D. threw up 30 min later from overeating last night. take again?
It depends: Ultimately my decision would depend on whether or not you saw the medications when you threw up. None of these medications are life-sustaining and therefore if you were to skip a day, nothing would happen. If you were sure that you threw up the medication, you could retake the Wellbutrin (bupropion). The others can definitely wait a day. ...Read more
TSH was 7.3.Took Levothyroxine for 4 days threw up all 4 days.Stopped and put on Armour.Constipated, nausea.Stopped.Can my body take thyroid meds?
Depends on the drug: ...as well as the indication for the medicine, and why you're vomiting. Can you provide further insight? ...Read more
Every night after taking prenatal tablet i vomit in 1 hr.Will the tablet stay inside or go with vomiting?
Stays inside: You indicated that you're a male, and yet you're taking a prenatal vitamin. Not that there's anything wrong with that...They're fine for men too. The vitamin will have been absorbed within an hour. There's no reason to take another. And even if you were to miss a dose, it wouldn't be a big deal...It's just a vitamin. ...Read more
Yes: There is, however, i think its important to figure out the cause of the vomiting. Treating symptoms alone could miss a serious diagnosis. See a physician for this please. ...Read more
- Talk to a doctor online
- Vomiting after taking meds
- Can i take flexeril while i am taking oxycodone?
- Vomiting after taking meds are they going to still be affective
- Is it okay to take excedrin a day after taking benzonatate?
- Is it okay to take tums when taking cipro?
- Is okay to take an iron supplement while breastfeeding?
- Is it okay to take cinnamon tablets while pregnant?
- Is it okay to take a cinnamon supplement while breastfeeding?
- Is it okay to sunbathe while taking synthroid?